# SDR AALA202502242021

- Difficulty date: February 22, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N773XF
- Make and model: Airbus A319-112
- Aircraft serial: 2012
- Aircraft time: 64,889 hours, 33,064 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517717
- Part serial: M9616
- Condition: Deformed
- Location: Zone 800
- Part time: 30,834 hours, 7,181 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DEFORMED ESCAPE SLIDE LOCT AT PASSENGER CREW DOOR 832. REPLACED ESCAPE SLIDE ESCAPE SLIDE LOCT AT PASSENGER CREW DOOR 832 I.A.W. AMM  25-62-44-000-002-A AND AMM 25-62-44-400-006-A.
